# SDR UPS99230927

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF ACCORDION SEAL, CORROSION FOUND ON UPPER BEAM OF MAIN CARGO DOOR.  CORROSION REMOVED FROM UPPER BEAM, LIMITS CHECKED AND FOUND OUTSIDE REF SRM 51-10-6.  BEAM REPLACED IAW SRM 51-30-2, WITH REF TO BOEING DWG NR 65-25337.  ALL AREA RE-PROTECTED AND SEALED REF SRM 51-10-2.
